# SDR CALA2022011000095

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-800
- Aircraft serial: 28775
- Aircraft time: 72,649 hours, 26,206 cycles
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Inboard Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 SEVEN SCREWS MISSING FROM INDOARD FLAP, OUTBOARD TRACK TAILCONE FAIRING. % FROM LEFT WING, 2 FROM RIGHT WING SHOULD SAY 5 FROM LEFT WING FAIRING. SEE LP 7778796 AND 7778803 FOR DISPOSITION
